# SDR MALA976540

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2325
- System (JASC): 2840 · Fuel Indicating System
- Part: Relay
- Part number: 52710002
- Condition: Failed
- Location: Lt Fuel Sys
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE THE LEFT INNER FUEL PUMP LIGHT ILLUMINATED.  RETURNED TO MEM.  MAINTENANCE REPLACED RELAY XL11, OPS CHECK GOOD.
